# SDR CALA2021022200194

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 05347707620200
- Condition: Mismanufactured
- Location: Fr57 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING UNDERNEATH TORSION BOX COVER AT FR 57RH HAS DOUBLE DRILLED HOLE, (SUPPORT TASK).  GENERATED AT HAECO LCQ PER NR 9290704 (42704). REMOVED AND REPLACED FITTING AT FR 57 RT IAW A319 SRM 51-72-11- 911-001.
